Cold And Flu
Cold And Flu
Cold And Flu
Cold & Flu

Nurofen Cold & Flu Film-Coated Tablets

There’s nothing stronger for your cold and flu pain and congestion.

Nurofen Cold and Flu Film-Coated Tablets provides fast effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness.

DOSAGE GUIDE

Take with water.

  • Adults and children from 12 years: initial dose of 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Cold and Flu to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5Kg) to 12 years.
  • For detailed instructions please refer to the product leaflet. 

FOR MORE INFORMATION PLEASE REFER TO OUR ADVICE ON USE PAGE

Compare product
 PRINT
RELIEVES
  • Aches and Pains
  • Headache
  • Fever
  • Blocked Noses and Sinuses
  • Eases The Pain of Sore Throats

Nurofen Cold & Flu Film-Coated Tablets contain Ibuprofen 200mg and Pseudoephedrine 30mg. For Cold & Flu Relief. Always read the label.